# SDR HEEA076809

- Difficulty date: October 16, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 1,903 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Part serial: SEEMEMO
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING INNER RACE TURNING ON SHAFT JOURNAL.
